# SDR ASOA201001316

- Difficulty date: September 12, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 319.70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FITTING AT FS 319.70, RBL 42 CORRODED.  REMOVED SILL FITTING IAW SRM 51-42-21.  DRILLED & LOCATED NEW SERVICEABLE STRAP BRACKET IAW SRM 51-40-11. INSTALLED NEW SERVICEABLE STRAP BRACKET IAW SRM 51-42-21.  APPLIED PROTECTIVE PAINT IAW SRM 51-25-01.
